# SDR UALA2011041101752

- Difficulty date: April 11, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 35,127 hours, 8,822 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 8220314101
- Part serial: 96
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT VOICE LOST EICAS CONTINUOSLY DISPLAYED DURING ENTIRE FLIGHT. REPLACED SATCOM DATA UNIT. OPS NORMAL.
